# SDR AALA20120403013

- Difficulty date: April 3, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N693AA
- Make and model: Boeing 757223
- Aircraft serial: 26973
- Aircraft time: 56,776 hours, 19,570 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Condition: Dislodged
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED VIBRATION FELT IN CLIMB OUT FOLLOWED BY LOSS OF CENTER HYDRAULIC SYSTEM.  EMERGENCY DECLARED FLIGHT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE. DISCOVERED THE LEFT HYDRAULIC SERVICE DOOR HAD BECOME LOOSE AND LODGED UP INTO THE SERVICE BAY BREAKING THE ACCUMULATOR LINE ON BOTTOM OF ACCUMULATOR.  UPDATE:  FURTHER INVESTIGATION DISCOVERED THE POSSIBILITY OF THE PANEL BEING IMPACTED FROM THE INSIDE CAUSING THE PANEL TO HAVE BEEN PUSHED INTO THE AIRSTREAM.  THE BROKEN RESERVOIR LINE DOES NOT INDICATE ANY EXTERNAL MARKINGS REMOVING THE LIKELIHOOD OF AN EXTERNAL IMPACT CAUSING THE BROKEN LINE.  (SUPPLEMENTAL STILL OPEN)
